MURAL - Maynooth University Research Archive Library

    Nash Equilibria for competitive information diffusion on trees

    Small, Lucy and Mason, Oliver (2013) Nash Equilibria for competitive information diffusion on trees. Information Processing Letters, 113 (7). pp. 217-219. ISSN 0020-0190

    Download (871kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We consider the game theoretic model of competitive information diffusion recently introduced in Alon et al. (2010) [1]. We show that for the case of 2 competing agents, there exists a Nash Equilibrium for this game on any tree. We also present an example to show that this is not necessarily true for 3 or more agents.

    Item Type: Article
    Keywords: Combinatorial problems; Competitive information diffusion; Game theory; Nash equilibrium; Trees;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6067
    Identification Number:
    Depositing User: Oliver Mason
    Date Deposited: 23 Apr 2015 10:44
    Journal or Publication Title: Information Processing Letters
    Publisher: Elsevier
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads